# SDR AALA20100406TUL01

- Difficulty date: April 6, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N7526A
- Make and model: Doug DC-9-82
- Aircraft serial: 49918
- Aircraft time: 57,214 hours, 29,295 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT AT STATION 1305 BELOW LONGERON 18 RIGHT.  INSTALLED INTERNAL DOUBLER PER SRM 53-04-00.  INSTALLED SCUFF PLATE PER AARD 53-30-00-8.
